# SDR QXEA2022050200180

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 12,915 hours, 7,763 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING LE UPPER OB SURFACE ABOVE SLAT 4 AC SKIN GOUGED. REMOVED RH WING LE UPPER OB SURFACE ABOVE SLAT 4 AC SKIN AND INSTALLED NEW RH WING LE SKIN IAW SRM 51-40-08.
